| Catalog Number |
01.18.133 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 june 2024.Lot 102808: (b)(4) items manufactured and released on 01-oct-2010.Expiration date: 2015-08-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by (b)(4): revision 13 years and 4 months after primary tha due to stem loosening.The primary was done when the patient was 60 years old, so quite young.From the radiographic image signs of stress shielding are visible.Long term aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown, particularly in women after menopause.The reason of this failure cannot be determined.
Event or Problem Description
Revision due to stem loosening at about 13 years and 4 months post primary.Stem, head and liner revised successfully.